# SDR SIMA20121004006

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 24,521 hours, 17,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND RIGHT CABIN OUTBOARD FLOORBOARD SUPPORT FROM FS 280.00 TO THE SERVICE DOOR SILL CUT OUT HAS EVIDENCE OF CORROSION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD SERVICE DOOR SILL IAW BOMBARDIER CRJ700 STRUCTUAL REPAIR MANUAL 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
